uu.seUppsala universitets publikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
The inverse first-passage problem and optimal stopping
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Tillämpad matematik och statistik.
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och sannolikhetsteori.
2016 (engelsk)Inngår i: The Annals of Applied Probability, ISSN 1050-5164, E-ISSN 2168-8737, Vol. 26, nr 5, s. 3154-3177Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Given a survival distribution on the positive half-axis and a Brownian motion, a solution of the inverse first-passage problem consists of a boundary so that the first passage time over the boundary has the given distribution. We show that the solution of the inverse first-passage problem coincides with the solution of a related optimal stopping problem. Consequently, methods from optimal stopping theory may be applied in the study of the inverse first passage problem. We illustrate this with a study of the associated integral equation for the boundary.

sted, utgiver, år, opplag, sider
2016. Vol. 26, nr 5, s. 3154-3177
Emneord [en]
Inverse first-passage problem, optimal stopping, nonlinear integral equation
HSV kategori
Identifikatorer
URN: urn:nbn:se:uu:diva-283524DOI: 10.1214/16-AAP1172ISI: 000386864600017OAI: oai:DiVA.org:uu-283524DiVA, id: diva2:919260
Forskningsfinansiär
Swedish Research CouncilKnut and Alice Wallenberg FoundationTilgjengelig fra: 2016-04-13 Laget: 2016-04-13 Sist oppdatert: 2017-11-30bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Ekström, ErikJanson, Svante

Søk i DiVA

Av forfatter/redaktør
Ekström, ErikJanson, Svante
Av organisasjonen
I samme tidsskrift
The Annals of Applied Probability

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 537 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf